Full Text: PDF
Received January 7, 2018; Accepted May 7, 2018; Published May 19, 2018
Abstract. In this paper, we study the existence of nontrivial solutions for Kirchhoff type fractional differential equations. By using the symmetric Mountain Pass Theorem, Morse theory in combination with local linking arguments and the Clark’s Theorem, we give some new criteria to guarantee that the Kirchhoff type fractional differential problems have nontrivial solutions.
How to Cite this Article:
Elham Tayyebi, Nemat Nyamoradi, Existence of nontrivial solutions for Kirchhoff type fractional differential equations with Liouville-Weyl fractional derivatives, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 19, pp. 1-18.